# SDR 9711519905

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CATWALK EMERGENCY LIGHT IN TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK AND REPAIRED BROKEN WIRE AFT OF BATTERY PACK PLUG, OPERATIONAL CHECK NORMAL.
